# SDR GTIA2025062338967

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 43,201 hours, 19,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M30113
- Condition: Deployed
- Location: Zone 800
- Part time: 4,938 hours, 2,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW DEPLOYED L1 DOOR SLIDE ( PASSENGER OR OVER WING DOOR SLIDE/SLIDE RAFTS (WITHOUT PASSENGERS) )--
